Publications
Publications
Author:  
All :: A, B, C, D, E, F, G, H, I, J, K, L, M, N, O, P, Q, R, S, T, U, V, W, X, Y, Z 
All :: S. Dolado, ... , Szmidt, Szymańska, Szymanska, Székelyhidi 
References
19.
Camillo De Lellis and Jr., László Székelyhidi
The h-principle and the equations of fluid dynamics
Bull. Amer. Math. Soc. (N.S.), 49(3):347--375
2012
18.
Kari Astala, Albert Clop, Daniel Faraco, Jarmo Jääskeläinen and Jr., László Székelyhidi
Uniqueness of normalized homeomorphic solutions to nonlinear Beltrami equations
Int. Math. Res. Not. IMRN, (18):4101--4119
2012
17.
László Székelyhidi and Emil Wiedemann
Young measures generated by ideal incompressible fluid flows
Arch. Ration. Mech. Anal., 206(1):333--366
2012
16.
Sergio Conti, Camillo De Lellis and Jr., László Székelyhidi
h-principle and rigidity for C1,α isometric embeddings
Nonlinear partial differential equations Volume 7 of Abel Symp.
page 83--116.
Publisher: Springer, Heidelberg,
2012
15.
Sergio Conti, Camillo De Lellis and Jr., László Székelyhidi
h-principle and rigidity for C1,α isometric embeddings
Nonlinear partial differential equations Volume 7 of Abel Symp.
page 83--116.
Publisher: Springer, Heidelberg,
2012
14.
László Székelyhidi
Weak solutions to the incompressible Euler equations with vortex sheet initial data
C. R. Math. Acad. Sci. Paris, 349(19-20):1063--1066
2011
13.
Yann Brenier, Camillo De Lellis and Jr., László Székelyhidi
Weak-strong uniqueness for measure-valued solutions
Comm. Math. Phys., 305(2):351--361
2011
12.
Camillo De Lellis and Jr., László Székelyhidi
On admissibility criteria for weak solutions of the Euler equations
Arch. Ration. Mech. Anal., 195(1):225--260
2010
11.
Camillo De Lellis and Jr., László Székelyhidi
The Euler equations as a differential inclusion
Ann. of Math. (2), 170(3):1417--1436
2009
10.
Kari Astala, Daniel Faraco and Jr., László Székelyhidi
Convex integration and the Lp theory of elliptic equations
Ann. Sc. Norm. Super. Pisa Cl. Sci. (5), 7(1):1--50
2008
9.
Bernd Kirchheim and Jr., László Székelyhidi
On the gradient set of Lipschitz maps
J. Reine Angew. Math., 625:215--229
2008
8.
Daniel Faraco and László Székelyhidi
Tartar's conjecture and localization of the quasiconvex hull in \Bbb R2Ã? 2
Acta Math., 200(2):279--305
2008
Page:  
Previous | 1, 2, 3, 4 | Next
Export as:
BibTeX, XML